# SDR SWIA202162465

- Difficulty date: August 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH EXTERIOR FUSELAGE AFT WATER SYSTEM FILL/DRAIN VALVE HANDLE BRACKET (LOWER SIDE) HAS CORROSION PRESENT (MARKED)    (C-CHECK RO 11/10/2021)   REPLACED THE AFT WATER SYSTEM FILL/DRAIN VALVE HANDLE BRACKET DOUBLER REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG#. SH670-37600 REV-C CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
